A nurse is providing discharge teaching to a client who will receive total parenteral nutrition (TPN) at home. Which of the following information should the nurse include?
ATI RN Pharmacology 2026 Proctored Exam
70 questions · Page 2 of 3
ATI RN Pharmacology 2026 Proctored Exam is a nursing-school practice exam with 70 questions. It is written for nursing students preparing for this course exam and for NCLEX-style review. Every question has its own page showing the full stem, all answer options, the correct answer, and a written rationale explaining why each option is right or wrong.
Topics covered on this page: Ati rn pharmacology 2026 proctored exam.
Practice resources for this exam
Study this exam in Review mode (questions and rationales together), Tutor mode (instant feedback per question), or Exam mode (timed). You can also browse the full exam library.
Start Practice ExamQuestions 26–50 of 70
A nurse is preparing to administer amlodipine to a client. Which of the following vital signs should the nurse assess before administration?
A nurse is teaching a client's caregiver how to administer an otic medication to the client. Which of the following statements by the caregiver indicates an understanding of the teaching?
A nurse is assessing a client prior to administering furosemide. For which of the following findings should the nurse withhold the medication and contact the provider?
A nurse receives a verbal order for a client for digoxin. Which of the following entries should the nurse document in the client's medical record?
A nurse is caring for a client who is receiving morphine via a PCA pump. The nurse should monitor for which of the following as adverse effects of this medication? Select all that apply
A nurse is reviewing the medical record of a client who is taking clozapine. Which of the following findings should the nurse report to the provider immediately?
A nurse is monitoring a client who is receiving diazepam for moderate sedation. The nurse should monitor the client for which of the following adverse effects?
A nurse is providing instruction to a client who has chronic asthma and a new prescription for prednisone. For which of the following adverse effects should the nurse instruct the client to monitor?
A nurse is preparing to administer topiramate 25 mg PO capsules BID to a client who has difficulty swallowing. Which of the following actions should the nurse take?
A nurse in an emergency department is caring for a client who is experiencing severe dyspnea and wheezing following a bee sting. After administering epinephrine, the client is still experiencing manif
A nurse is reviewing the laboratory results of a client who is taking simvastatin. Which of the following laboratory values should the nurse report to the provider?
A nurse is caring for a client who has diabetes mellitus and is taking pioglitazone. The nurse should plan to monitor the client for which of the following adverse effects?
A nurse is assessing a client who takes prescribed daily aspirin. Which of the following findings indicates salicylism?
A client who has Graves' disease is prescribed methimazole. Which of the following effects should the nurse expect to see after the client has taken the medication for 2 months?
A nurse is administering desmopressin to a client who has diabetes insipidus. The nurse should monitor the client for which of the following adverse effects?
A nurse is caring for a client whose current bag of total parenteral nutrition (TPN) has finished infusing, and the next bag is not yet available. Which of the following fluids should the nurse prepar
A nurse is caring for a client who has been taking sumatriptan for several months. Which of the following statements by the client indicates a therapeutic response to the medication?
A nurse is caring for a client who is 12 hr postoperative following abdominal surgery and has received hydromorphone for pain. The nurse notes that the client's respiratory rate is 10/min. Which of th
A nurse is assessing a client who is receiving a dose of IV amphotericin B. Which of the following findings should indicate to the nurse that the client is experiencing an acute infusion reaction?
A nurse is preparing to administer metoprolol to a client. Which of the following vital signs should the nurse assess before administration?
A nurse in a clinic is assessing a 60-year-old client at an annual examination. The client asks the nurse about receiving a shingles immunization. The nurse should identify that which of the following
A nurse is evaluating the response of a client who received twice the prescribed dose of digoxin. Which of the following actions should the nurse take first?
A nurse is reviewing the medical record of a client who has been taking lithium. Which of the following findings should the nurse notify the provider of immediately?
A nurse is preparing to administer NPH insulin and regular insulin in the same syringe for a client. Which of the following actions should the nurse take?